# SDR FDEA201604191259

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,104 hours, 24,723 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 146N66166
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT NR 2 CARGO DOOR LOWER EDGE BEAM HAS DENT.  R & R WITH NEW LOWER EDGE BEAM IAW EA F-5230-T0324688 P1.  REPAIR CLASSIFIED AS MAJOR.
